# SDR USAA2013081600017

- Difficulty date: August 14, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 47,854 hours, 17,626 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: F100141060
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 12 LT, INOPERATIVE.  REMOVED AND REPLACED EMEGENCY LIGHT HARNESS.
